Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 108, NWS Lincoln, IL

June 21, 2010Christian County, Macon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2010, 3:21 AM CDT for Christian County, Macon County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 21, 2010, 3:21 AM CDT (08:21 UTC)
Expired
Jun 21, 2010, 4:04 AM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Macon County, IL

The radar

The Lincoln radar (KILX), 53 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
589 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 11:57 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 20, 11:57 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1157 PM CDT SUN JUN 20 2010

.DISCUSSION...
ISSUED 900 PM CDT SUN JUN 20 2010

CURRENT FORECAST LOOKS ON TRACK EXCEPT FOR CLOUD COVER WHICH IS
MOSTLY CLEAR AT THE MOMENT. MCS OVER KS/NEB WILL PROBABLY TAKE A
WHILE TO GET HERE SO MIGHT MAKE SOME ADJUSTMENTS TO POPS AND DELAY
THINGS ABOUT 3HRS. TEMPS AND WINDS LOOK FINE. SO...BASED ON CLOUD
COVER AND POPS...WILL BE UPDATING FORECAST THIS EVENING. UPDATE
SHOULD BE OUT IN LITTLE WHILE.

AUTEN
&&

.AVIATION...
ISSUED 1157 PM CDT SUN JUN 20 2010

MCS ONGOING IN KS/NEB AND MOVING INTO MO/IA WILL CONTINUE EAST BUT
IS SHOWING SIGNS OF DISSIPATING. BELIEVE THIS WILL CONTINUE
OVERNIGHT AND THAT PCPN WILL NOT REACH TAF SITES...HOWEVER DO
THINK CBS ARE POSSIBLE SO HAVE THAT IN TAFS WITH NO VCTS
MENTIONED. BELIEVE REMAINDER OF FORECAST PERIOD WILL BE LIKE TODAY
AND BE DRY THROUGH THE PERIOD. AFTER AC AT 12KFT IN THE
MORNING...BELIEVE SOME SCT CU AT 6KFT WILL DEVELOP IN THE
AFTERNOON AT ALL SITES. THEN EXPECTING THAT TO DISSIPATE IN THE
EVENING LEAVING CIRRUS BEHIND. WINDS WILL BE LIGHT AND THEN BECOME
SOUTHERLY TOMORROW THROUGH THE DAY.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 247 PM CDT SUN JUN 20 2010

LATEST SURFACE ANALYSIS DEPICTS A COMPLEX...LARGELY CONVECTIVELY
INDUCED...WEATHER PATTERN ACROSS THE MIDWEST. A FEW WEAK FRONTAL OR
OUTFLOW BOUNDARIES LIE NEARLY WEST TO EAST ACROSS ILLINOIS. A BUBBLE
HIGH FROM MAIN MCS LAST NIGHT IS STILL EVIDENT ALONG THE IA/MO
BORDER. THE OVERALL WEATHER PATTERN WILL NOT CHANGE MUCH OVER THE
REGION INTO MIDWEEK...WITH PRIMARY FORECAST CONCERNS CONTINUING TO
REVOLVE AROUND SHOWER/THUNDERSTORM CHANCES AND HOW HOT IT WILL GET.

12Z MODELS IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE FLOW
PATTERN TO IMPACT THE FORECAST AREA THROUGH MIDWEEK. NAMELY...
TROFFING OVER THE WESTERN U.S. WITH FLAT RIDGING IN THE EAST. SHORT
WAVES OR CONVECTIVELY INDUCED VORTICITY MAXES RIDING THROUGH THE
FLAT RIDGE WILL HELP PRODUCE PERIODS OF SHOWERS/STORMS. HOWEVER...
NOT SURPRISINGLY...THE MODELS DO NOT REALLY AGREE ON WHEN/WHERE
THESE SMALL SCALE IMPULSES WILL OCCUR. MOST OF THE MODELS ARE
SHOWING OCCASIONAL SIGNS OF CONVECTIVE FEEDBACK...SO USING ANY
EXPLICIT MODEL SOLUTION WOULD BE A DUBIOUS FORECAST. WITH THIS IN
MIND...HAVE TENDED TO FOLLOW A BLENDED/ENSEMBLE SOLUTION BUT ALSO
INCLUDED EXTRAPOLATION/CONCEPTUAL MODELS IN THE VERY NEAR TERM.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...AS STATED ABOVE...THE
UPPER/SURFACE PATTERN WILL CHANGE LITTLE THROUGH THE PERIOD.
LITTLE/NO CONVECTION HAS OCCURRED ACROSS THE FORECAST AREA TODAY DUE
TO A WEAKLY CAPPED THERMAL PROFILE AS WELL AS WEAK SUBSIDENCE IN THE
WAKE OF AN MCV FROM LAST NIGHT/S MCS THAT IS CURRENTLY TRACKING
ACROSS NORTHERN INDIANA. WE STILL HAVE A FEW HOURS TO POP A FEW
SHOWERS/STORMS THIS EVENING FROM A COMBINATION OF DIURNAL
HEATING/RESIDUAL OUTFLOW BOUNDARIES AS THE MCV CONTINUES TO PULL
AWAY. HOWEVER...IT APPEARS MORE LIKELY THAT WE WILL HAVE TO WAIT FOR
MCS DEVELOPMENT TONIGHT...LIKELY IN THE VICINITY OF EASTERN
NEBRASKA...THAT WILL EVENTUALLY TRACK INTO THE FORECAST LATE TONIGHT
OR MONDAY MORNING.

DEPENDING ON HOW TONIGHT/S MCS SCENARIO PLAYS OUT...DIURNAL
CONVECTION DEVELOPMENT IS POSSIBLE AGAIN MONDAY AFTERNOON/EVENING.
HOWEVER...THE GREATER LIKELIHOOD IS THAT WE WILL AGAIN HAVE TO WAIT
FOR AN UPSTREAM MCS TO PROPAGATE INTO THE AREA LATE MONDAY
NIGHT/EARLY TUESDAY. THE SAME GENERAL SCENARIO PLAYS OUT FOR TUESDAY
NIGHT INTO WEDNESDAY...THOUGH THE PRECIPITATION WILL LIKELY BE MORE
CLOSELY BE TIED TO A FRONTAL BOUNDARY THAT WILL BE DRIVEN INTO THE
REGION ON WEDNESDAY FROM A FAIRLY STRONG WAVE THAT WILL BEGIN TO
TOP THE FLAT MEAN EASTERN U.S. RIDGE.

THE CONTINUED WARM/HUMID AIR MASS THE NEXT FEW DAYS...WITH HIGH
TEMPERATURES MAINLY IN THE 90S AND DEW POINTS MAINLY IN THE
70S...SUGGESTS AFTERNOON HEAT INDICES COULD BE AROUND 100 DEGREES
IF NOT A BIT HIGHER. THIS WOULD BE SUPPORTIVE OF A HEAT ADVISORY
IN AT LEAST A PORTION OF THE FORECAST AREA. HOWEVER...DUE TO THE
UNCERTAINTY WITH WHERE STORMS WILL FORM AND THEIR OUTFLOW
BOUNDARIES TRACK...DO NOT PLAN ON ISSUING ADDITIONAL HEAT
ADVISORIES AT THIS TIME. HOWEVER...ONGOING ADVISORY IN SOUTHEAST
ILLINOIS WILL BE ALLOWED TO RUN UNTIL ITS EXPIRATION THIS EVENING.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE
AGREEMENT INITIALLY STARTS OUT PRETTY GOOD...BUT SPREAD INCREASES
SIGNIFICANTLY BY THE WEEKEND. A STRONG WAVE WILL BE MOVING ACROSS
THE TOP OF THE PERSISTENT/FLAT MEAN EASTERN U.S. RIDGE TO START
THE PERIOD...WHICH SHOULD ACT TO PUSH THE MAIN FRONTAL
BOUNDARY/BAROCLINIC ZONE SOUTH OF THE FORECAST AREA. THIS WILL ALLOW
US TO STRING TOGETHER A FEW PERIODS OF DRY WEATHER FOR THE FIRST
TIME IN A WHILE...ALONG WITH SLIGHTLY LESS OPPRESSIVE HEAT. FOR THE
WEEKEND MOST MODEL ENSEMBLE MEANS SUGGEST THE FLAT EASTERN U.S. WILL
REDEVELOP WHICH WOULD PROBABLY PUSH THE LOW LEVEL FRONTAL/BAROCLINIC
ZONE BACK INTO THE REGION. HOWEVER...THE SPREAD OF ENSEMBLE MEMBERS
TRENDS PRETTY LARGE FOR THE WEEKEND...WITH SOME SUGGESTING STRONG
RIDGING AND OTHERS SUGGESTING THE PASSAGE OF A STRONG WAVE.
AVERAGING OUT THESE SOLUTIONS GIVES YOU THE FLAT RIDGE OF THE
ENSEMBLE MEAN...BUT CONFIDENCE IN ANY ONE SOLUTION IS LOW AT THIS
TIME. ALLOWED TEMPERATURES/HUMIDITY TO CLIMB AGAIN WITH RIDGING
SLIGHTLY FAVORED...BUT LEFT PRECIPITATION MENTION OUT FOR THE MOST
PART WHILE AWAITING A BETTER MODEL CONSENSUS.

BAK

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT SUN JUN 20 2010

ILZ027>031-036>038-041-211100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
325 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE OUT OF IOWA...AND INTO
CENTRAL ILLINOIS AFTER MIDNIGHT. THERE IS A RISK OF SEVERE
WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE
PRIMARY THREAT...ALONG WITH HEAVY RAINFALL.

FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM PEORIA
SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK...AND MAY
ALSO DEVELOP UPSTREAM TOWARD HENRY. MINOR FLOODING WILL CONTINUE
ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY TO BE ONGOING MONDAY MORNING. DEPENDING
ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP
DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM
COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL
CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING
WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH
OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY
CONCERNS.

HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 100 DEGREES...
EACH AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER
MIDNIGHT.

ILZ040-042-047>052-211100-
CASS-CHRISTIAN-LOGAN-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
325 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE OUT OF IOWA...AND INTO
CENTRAL ILLINOIS AFTER MIDNIGHT. THERE IS A RISK OF SEVERE
WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE
PRIMARY THREAT...ALONG WITH HEAVY RAINFALL.

MINOR FLOODING IS EXPECTED ALONG THE WESTERN END OF THE SANGAMON
RIVER...WHICH WILL PERSIST FOR A FEW DAYS. FLOODING ON THE
ILLINOIS RIVER WILL CONTINUE THROUGH THE WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING. DEPENDING
ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP
DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM
COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL
CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING
WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH
OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY
CONCERNS.

HEAT INDEX VALUES ARE EXPECTED TO BE CLOSE TO 100 DEGREES...EACH
AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY AFTER
MIDNIGHT.

ILZ043>046-053>057-061-211100-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY-
VERMILION-
325 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT...AS A
THUNDERSTORM COMPLEX MOVES INTO CENTRAL ILLINOIS. A FEW OF THESE
MAY BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM
DAMAGING STRAIGHT LINE WINDS...ALONG WITH HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING. DEPENDING
ON HOW THE OVERNIGHT SYSTEM EVOLVES...SOME STORMS MAY REDEVELOP
DURING THE AFTERNOON. HOWEVER...ANOTHER SIMILAR THUNDERSTORM
COMPLEX IS EXPECTED OVER THE AREA MONDAY NIGHT. THIS TREND WILL
CONTINUE THROUGH TUESDAY NIGHT...BEFORE FINALLY DIMINISHING
WEDNESDAY. SEVERE WEATHER WILL CONTINUE TO BE A THREAT DURING MUCH
OF THIS PERIOD...WITH WIND DAMAGE AND HEAVY RAIN THE PRIMARY
CONCERNS.

HEAT INDEX VALUES ARE EXPECTED TO BE CLOSE TO 100 DEGREES...EACH
AFTERNOON THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER MIDNIGHT.

ILZ062-063-066>068-211100-
CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-
325 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...BETWEEN I-70 AND HIGHWAY 50.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW OF THESE MAY
BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM
DAMAGING STRAIGHT LINE WINDS.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG MUCH OF THE
WABASH RIVER THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH MUCH OF
WEDNESDAY. AT THIS TIME...IT APPEARS TUESDAY AFTERNOON AND NIGHT
HAVE THE BEST CHANCE OF STORMS AND SEVERE WEATHER IN SOUTHEAST
ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES THROUGH AT LEAST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT.

ILZ071>073-211100-
CLAY-LAWRENCE-RICHLAND-
325 PM CDT SUN JUN 20 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...ALONG AND SOUTH OF HIGHWAY 50.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW OF THESE MAY
BE SEVERE. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM
DAMAGING STRAIGHT LINE WINDS.

EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG MUCH OF THE
WABASH RIVER THE NEXT SEVERAL DAYS. MINOR FLOODING ALONG PORTIONS
OF THE LITTLE WABASH AND EMBARRAS RIVERS WILL CONTINUE THE NEXT
FEW DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH MUCH OF
WEDNESDAY. AT THIS TIME...IT APPEARS TUESDAY AFTERNOON AND NIGHT
HAVE THE BEST CHANCE OF STORMS AND SEVERE WEATHER IN SOUTHEAST
ILLINOIS.

AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105
DEGREES THROUGH AT LEAST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT.

GEELHART

In the hours before

Special weather statement, Jun 21, 2:34 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
234 AM CDT MON JUN 21 2010

ILZ051-052-210830-
CHRISTIAN-SANGAMON-
234 AM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN SANGAMON AND WESTERN
CHRISTIAN COUNTIES UNTIL 330 AM CDT...

AT 232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITE OAK...OR 10 MILES EAST OF VIRDEN...
MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  PAWNEE...
  KINCAID...
  EDINBURG...

OTHER LOCATIONS AFFECTED INCLUDE...SICILY...TOVEY...SANGCHRIS LAKE
STATE PARK...BERRY AND SHARPSBURG.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3953 8954 3954 8978 3978 8947 3964 8925
      3945 8953 3945 8954
TIME...MOT...LOC 0735Z 227DEG 14KT 3954 8957

SMITH
Special weather statement, Jun 21, 3:03 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
303 AM CDT MON JUN 21 2010

ILZ051>053-061-210900-
CHRISTIAN-MACON-SANGAMON-SHELBY-
303 AM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CHRISTIAN...NORTHWESTERN
SHELBY...SOUTHERN SANGAMON AND SOUTHWESTERN MACON COUNTIES UNTIL 400
AM CDT...

AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINCAID...OR 10 MILES NORTHWEST OF
TAYLORVILLE...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAINFALL ARE
EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  EDINBURG...
  STONINGTON...
  MOUNT AUBURN...
  BLUE MOUND...

OTHER LOCATIONS AFFECTED INCLUDE...TOVEY...SICILY...SANGCHRIS LAKE
STATE PARK...SHARPSBURG AND WILLEYS.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3982 8918 3963 8903 3947 8947 3963 8957
TIME...MOT...LOC 0803Z 246DEG 18KT 3959 8941

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:34 AM CDTSpecial Weather StatementILXSangamon56 min
Jun 21, 3:03 AM CDTSpecial Weather StatementILXChristian57 min
Jun 21, 3:40 AM CDTHeat AdvisoryILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more16 hr
Jun 21, 3:48 AM CDTFlash Flood WatchILXFulton, Knox, Marshall, Mason, Peoria, Schuyler and 3 more11 hr
Jun 21, 4:02 AM CDTAreal Flood AdvisoryILXCass, Morgan, Schuyler6 hr
Jun 21, 4:16 AM CDTAreal Flood AdvisoryILXChristian, Sangamon6 hr
Jun 21, 4:37 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Schuyler5 hr
Jun 21, 4:49 AM CDTSpecial Weather StatementILXMoultrie56 min
Jun 21, 5:02 AM CDTSpecial Weather StatementILXFulton58 min
Jun 21, 5:08 AM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell57 min
Jun 21, 5:32 AM CDTAreal Flood AdvisoryILXMacon, Moultrie, Shelby6 hr
Jun 21, 6:17 AM CDTSpecial Weather StatementILXMcLean, Woodford58 min
Jun 21, 11:01 AM CDTRiver Flood WarningILXMarshall, Putnam14 days
Jun 21, 1:45 PM CDTSpecial Weather StatementILXFulton, Mason60 min
Jun 21, 3:11 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 19 more24 hr
Jun 21, 6:22 PM CDTTornado WarningILXVermilion38 min
Jun 21, 6:57 PM CDTTornado WarningILXVermilion63 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.